# SDR UIEA2023091400830

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 99,081 hours, 22,392 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 311T21147
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FAN COWL SUPPORT BEAM FITTING CRACKED.( R/R #1 ENG PYLON FAN COWL SUPPORT STRUCTURE AFT FITTING P/N 311T2114-7 PO 4842022 AS PER B767 SRM 51-40-02 & DWG 311T2110. NO FURTHER DEFECTS NOTED. )
